# SDR DL72S980667

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163261
- Condition: Cracked
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE FLAP REAR CHORD ANGLE WAS FOUND CRACKED 32 AND 37 FROM THE IB END.  THE ANGLE WAS REPAIRED BY INSTALLING A DOUBLER PER 727 MM 57-52-0, FIG 802.
